MathSciNet Relay Station
MathSciNet bibliographic data
MR445619 60J30
Harrison, J. Michael The supremum distribution of a Lévy process with no negative jumps. Advances in Appl. Probability 9 (1977), no. 2, 417–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement